# SDR A6WA201312124473

- Difficulty date: December 12, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR EDGE MEMBER IS CRACKED AT THE AFT EDGE UNDER RIVET ROW.  REPAIRED CRACKED PAX DOOR EDGE MEMBER IAW REO 601R-52-11-229.
